Jump to content
Important Survey - Please Participate ×

acne


[pu...]

Recommended Posts

Anyone's withdrawal give them severe acne?

 

I was just getting to the point in withdrawal where I felt comfortable leaving the house, seeing friends, and working, and my acne got so bad I will no longer leave the house.

 

Completely devastating. All over my face, back, and my neck / back of neck is absolutely terrible.

 

I won't take antibiotics (because in the long run they are very bad for you) or accutane (which is an awful medication with tons of lawsuits against it) .. that's all the dermatologists I have seen will recommend.

 

V sad.

Link to comment
Share on other sites

Hi, I am sorry to hear and totally understand how you feel. I used to have severe acne back then like years ago and my family doctor prescribed me Accutane. I didn't know much about it, it helped with the acne but it's very bad. I don't recommend it.  I tried lots of cream/lotions/etc. Proactive did help me a bit but later I found it came back.  Then I just stopped using anymore.  I tried drink more water, eat healthly, good night sleep, etc. that should helps.  However, I think acne will go away when we get older that my case. Now my skin is fairly all right. Sometimes I have one or two pimples if I don't eat well but other than that Im ok.

 

 

Link to comment
Share on other sites

×
×
  • Create New...